# SDR ASAA0742154

- Difficulty date: October 24, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 49,676 hours, 28,105 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Part number: 69746521
- Condition: Lack Of Lube
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE TWISTED 90 DEGS DURING DEPLOYMENT AND USE DURING TEST BY FLIGHT CREW.  LUBRICATED THE SLIDE CONTAINER LOWER FLAP HINGE (SHELF ASSY) WHICH WAS FOUND TO BE STIFF.  SLIDE THEN DEPLOYED PROPERLY.
